Advances in Linear Algebra & Matrix Theory

Vol.8 No.2(2018), Paper ID 85175, 9 pages

DOI:10.4236/alamt.2018.82008

 

Pseudo Laguerre Matrix Polynomials, Operational Identities and Quasi-Monomiality

 

Maged G. Bin-Saad, M. A. Pathan

 

Department of Mathematics, Aden University, Kohrmakssar, Yemen
Centre for Mathematical and Statistical Sciences (CMSS), KFRI, Thrissur, India

 

Copyright © 2018 Maged G. Bin-Saad, M. A. Pathan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bin-Saad, M. and Pathan, M. (2018) Pseudo Laguerre Matrix Polynomials, Operational Identities and Quasi-Monomiality. Advances in Linear Algebra & Matrix Theory, 8, 87-95. doi: 10.4236/alamt.2018.82008.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.